katieinthedark asked:

I've been using the pen for about three months. I mainly inject on my thighs, considering how I cannot reach my arms and was warned against doing it on my stomach because I have very little fat there. On my thighs I've started developing lump like things under my skin. I'm so worried they will get bigger and I won't be able to get rid of them. Any advice on how to get rid of them before they get worse? Thank you! I love your blog by the way!

iamt1diabetic answered:

This is my life except I use my stomach!
My doctor recommended to me to move my shots around.
Also to rub the area you use.

But you could also have someone else give you a shot in your arm. I taught my best friend how so that my stomach can get a break. I have also given myself a shot in my arm. It’s difficult but possible

I’ve had this came problem with both shots and pump sites. The only solution I can come up with I’d moving the locations m